The costs of running this huge site are paid for by ads. Please consider registering and becoming a Supporting Member for an ad-free experience. Thanks, ECF team.

coating

Discussion in 'VG USERS ONLY' started by Helfrd0771, Dec 3, 2014.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. Helfrd0771

    Helfrd0771 Full Member

    Sep 10, 2014
    minneapolis mn
    Sense switch to pure VG, I've been getting a feeling like it's leaving a coating in my throat and mouth. Is that normal? What can I do about it?
     
  2. Rat2chat2

    Rat2chat2 ECF Guru Verified Member ECF Veteran

    Apr 16, 2013
    Fantasy Island
    [​IMG] to ecf Helfrd0771. So glad you are here. I do not use all vg but I'm sure someone who does will come a long and help you. I would think it is quite possible because vg is such a thick liquid. You might try adding a drop or two of Everclear (Pure Grain Alcohol) or even distilled water to thin it out and see if that helps. Like I said, someone else who knows for sure will help you. That is what makes ecf such a wonderful place. Good luck.
     
Thread Status:
Not open for further replies.

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice